Please use this identifier to cite or link to this item:
Title: Some spectral properties of the canonical solution operator to $\bar\partial$ on weighted Fock spaces
Author: Constantin, Olivia
Ortega Cerdà, Joaquim
Keywords: Teoria d'operadors
Anàlisi funcional
Funcions de variables complexes
Operator theory
Functional analysis
Functions of complex variables
Issue Date: 1-May-2011
Publisher: Elsevier
Abstract: We characterize the Schatten class membership of the canonical solution operator to $\overline{\partial}$ acting on $L^2(e^{-2\phi})$, where $\phi$ is a subharmonic function with $\Delta\phi$ a doubling measure. The obtained characterization is in terms of $\Delta\phi$. As part of our approach, we study Hankel operators with anti-analytic symbols acting on the corresponding Fock space of entire functions in $L^2(e^{-2\phi})$
Note: Versió postprint del document publicat a:
It is part of: Journal of Mathematical Analysis and Applications, 2011, vol. 377, num. 1, p. 353-361
Related resource:
ISSN: 0022-247X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
580869.pdf212.4 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.